I'm three days into this new pump system and also on Benicar daily. I'm concerned cause every day, I have body ache and today the light bulb came on. Don't know which medication it might be. Can't be flu, cause I got the shot 2-3 weeks ago, and no overt excercising that might explain it. But a stiff neck really is annoying, cause I feel like taking a pain reliever or maybe Ibprofen to help. I may cut back to one pump of Androgel a day, or maybe Benicar every other day to try to identify the cause. Any help guys?
Hello studfinder. Bemocar cam cause stomache upset, & diarrhea as a less serious side effect. There are many onther blood pressure meds that you can take. You need to give your doctor a call about this. I am giving you a link about this med below to read the side effects. Best wishes to you. Oh & by the way, the shot for the flu is related to the upper respiratory flu, not the stomache flu, so you could have a bug or eaten something that asn't agreed with you. Give a few more days, & if it doesn't clear up, call your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Mar 2018 • 9 answers
Updated 2 Sep 2018 • 5 answers
Updated 14 Jan 2013 • 1 answer
Updated 17 Nov 2018 • 5 answers
Updated 2 Dec 2014 • 3 answers